# SDR DALA2019083005089

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 60,313 hours, 23,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OVERWING EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE REPLACED POWER SUPPLY AND BATT. PER AMM 33-51-06. OPS CHECK NORMAL.
